# SDR SIMA20151027001

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,911 hours, 28,586 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bolt
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN COCKPIT.  REMOVED, REINSTALLED & RESEALED BOLT AT STRINGER 18R & FRAME 40 IAW AMM 20-10-01 & SRM 51-21-01.  SEE NRWC 818-ABI-02100 FOR DETAILS.
